Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS Bismarck, ND

June 1, 2018Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2018, 5:29 PM CDT for Williams County, North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 5:29 PM CDT (22:29 UTC)
Expired
Jun 1, 2018, 6:30 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Williams County, ND

The radar

The Glasgow radar (KGGW), 206 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

759 
WUUS53 KBIS 012229
SVRBIS
NDC105-012330-
/O.NEW.KBIS.SV.W.0045.180601T2229Z-180601T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
529 PM CDT FRI JUN 1 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Western Williams County in northwestern North Dakota...

* Until 630 PM CDT.

* At 529 PM CDT, a severe thunderstorm was located 11 miles east of 
  Bainville...or 17 miles west of Williston, moving northeast at 35 
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near,
  Bonetrail around 555 PM CDT.
  Alamo around 630 PM CDT.

Other locations impacted by this severe thunderstorm include Hanks,
Zahl, Blacktail Lake and Appam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
North Dakota.

LAT...LON 4859 10405 4863 10404 4863 10346 4823 10352
      4806 10386 4813 10405
TIME...MOT...LOC 2229Z 216DEG 32KT 4820 10399 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING
2 follow-up statements
187 
WWUS53 KBIS 012305
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
605 PM CDT FRI JUN 1 2018

NDC105-012330-
/O.CON.KBIS.SV.W.0045.000000T0000Z-180601T2330Z/
Williams ND-
605 PM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN WILLIAMS COUNTY...

At 604 PM CDT, a severe thunderstorm was located 9 miles northeast of
Bonetrail, or 23 miles north of Williston, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Grenora, Alamo, Hanks, Zahl, Blacktail Lake and Appam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
North Dakota.

LAT...LON 4863 10403 4863 10346 4846 10349 4839 10350
      4843 10384 4844 10404
TIME...MOT...LOC 2304Z 218DEG 40KT 4849 10366 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMILTON
316 
WWUS53 KBIS 012322
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
622 PM CDT FRI JUN 1 2018

NDC105-012332-
/O.EXP.KBIS.SV.W.0045.000000T0000Z-180601T2330Z/
Williams ND-
622 PM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMS COUNTY
WILL EXPIRE AT 630 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
North Dakota.

LAT...LON 4863 10403 4863 10346 4846 10349 4839 10350
      4843 10384 4844 10404
TIME...MOT...LOC 2322Z 216DEG 32KT 4861 10352 

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:32 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 1, 1:32 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
132 PM CDT Fri Jun 1 2018

.SHORT TERM...(This evening through Saturday)
Issued at 124 PM CDT Fri Jun 1 2018

The main forecast issue in the short term period will be
thunderstorms today and this evening, then winds tonight into
Saturday.

Surface low pressure was located over far northwest SD early this
afternoon with a strong southeast flow over much of western and
central ND. Some areas are near advisory criteria for winds but
would rather not clog up the airways with wind advisory with
potential for significant severe outbreak unless we see widespread
advisory criteria winds.

We continue to destabilize over western ND this afternoon. SPC has
issued a severe thunderstorm watch for the eastern high plains
east into southwest ND and western SD. Severe convection already
continues over eastern MT and northeast WY and is expected to move
into southwest ND later this afternoon. Additionally we still
expect thunderstorm development to the east of this area, over
western and central ND around mid afternoon. Would not be
surprised with a Tornado Watch or certainly a SVR with possible
tornadoes mentioned. Very strong instability and deep layer shear
are expected to continue to develop over western and central ND
this afternoon. A limiting factor for a tornado watch would be a
limited area and time where shear and discrete cell development
will coincide before convection takes on a more QLCS like
structure. However, with such a strong wave, we do expect
convection will move through the area this afternoon and this
evening. CAMS are in good agreement in moving a single or multiple
line segments through the forecast area during this timeframe. The
12 UTC HREF again supports our strongest updrafts over the lake
Sakakawea region. Really no significant messaging changes from
the early morning forecast.

A strong westerly flow continues tonight behind the convection, and
continues through Saturday. Will probably need some wind
highlights for Saturday but will not issue anything at this time.
There could be some wrap around moisture, with scattered showers
and an isolated thunderstorm across the north Saturday.

.LONG TERM...(Saturday night through Friday)
Issued at 124 PM CDT Fri Jun 1 2018

Upper level ridging builds over the area Saturday night through
Monday. We then return to a quasi-zonal flow Monday night through
Friday with periodic chances of showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 124 PM CDT Fri Jun 1 2018

Intense storms are expected to develop in western ND this
afternoon in the 19 to 21 UTC time frame. Those storms are
expected to move eastward ahead of a cold front and will likely
merge into a line as they reach the KMOT to KBIS areas by late
afternoon or early evening, and KJMS this evening. IFR to LIFR
conditions, large hail, damaging winds and very heavy rainfall may
accompany any severe storms this afternoon and evening.

A strong westerly flow will develop behind the convection and
continue through Saturday.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, Jun 1, 1:32 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
132 PM CDT Fri Jun 1 2018

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021845-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
132 PM CDT Fri Jun 1 2018 /1232 PM MDT Fri Jun 1 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant severe weather event is expected this afternoon and
evening. Scattered severe storms will likely first develop across
western North Dakota between 2 pm and 4 pm CDT and are forecast
to merge into a solid line of storms by the time they reach
Highway 83 in the late afternoon or early evening. The line of
storms will then move eastward across the remainder of central
North Dakota and the James River valley this evening. The storms
could produce very large hail, possibly up to the size of tennis
balls, damaging wind gusts up to 70 mph, and very heavy rainfall.
A few tornadoes are also possible this afternoon, with the
greatest tornado risk in areas along and west of Highway 83.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong northwest winds gusting up to 45 mph are likely across
western and central North Dakota on Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed this afternoon and evening. A cold
front will interact with an unstable atmosphere containing enough
wind shear for supercell thunderstorms this afternoon along and
west of Highway 83. Storms will likely merge into a squall line
that will move east across central North Dakota and the James
River valley this evening.

In the hours before

Local storm report, Jun 1, 11:30 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1130 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND GST     LEFOR                   46.68N 102.56W
05/31/2018  E60 MPH          STARK              ND   LAW ENFORCEMENT

&&
Special weather statement, Jun 1, 1:29 PM CDT, 4 hours before
Special Weather Statement
National Weather Service Bismarck ND
129 PM CDT FRI JUN 1 2018

NDZ001-002-009-010-011915-
Mountrail-Divide-Williams-Burke-
129 PM CDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURKE...
NORTHEASTERN WILLIAMS...NORTHWESTERN MOUNTRAIL AND SOUTHEASTERN
DIVIDE COUNTIES UNTIL 215 PM CDT...

At 128 PM CDT, a strong thunderstorm was located 7 miles southwest of
Tioga, or 28 miles west of Stanley, moving north at 50 mph.

Winds gusts to 45 mph and penny to nickel size hail are possible
with this storm.

Locations impacted include...
Tioga, Battleview, White Earth, Hamlet and Mcgregor.

Very heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4819 10284 4823 10315 4881 10309 4877 10258
TIME...MOT...LOC 1828Z 190DEG 43KT 4830 10300

HEINERT
Special weather statement, Jun 1, 2:15 PM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Bismarck ND
215 PM CDT FRI JUN 1 2018

NDZ009-010-017-018-032-012000-
McKenzie ND-Mountrail ND-Williams ND-Billings ND-Dunn ND-
215 PM CDT FRI JUN 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
DUNN...NORTHEASTERN BILLINGS...EASTERN MCKENZIE...SOUTHEASTERN
WILLIAMS AND SOUTHWESTERN MOUNTRAIL COUNTIES UNTIL 300 PM CDT/200 PM
MDT/...

At 213 PM CDT/113 PM MDT/, Doppler radar was tracking a line of
strong thunderstorms, extending from near Tioga to Watford City and
near the north unit of Theodore Roosevelt National Park and the
Little Missouri State Park. These storms were moving north at 50 mph.

Half inch hail and wind gusts to 50 mph will be possible with
these storms.

Locations impacted include...
Watford City, Killdeer, New Town, Ray, Dunn Center, Ross, Mandaree,
Belden, Little Missouri State Park, Grassy Butte, 4 Bears Lodge,
Theodore Roosevelt National Park North Unit, Wheelock, Keene, Lewis
And Clark State Park, White Earth Bay Recreation Area, Oakdale,
Charlson, White Tail Bay Recreation Area and Skunk Creek Bay
Recreation Area.

If you are on or near Lake Sakakawea, get out of the water and move
indoors or inside a vehicle. Remember, If you can hear thunder, you
are close enough to be struck by lightning. Do not be caught on the
water in a thunderstorm.

Campers should move to a sturdy shelter until this storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT/700 PM
MDT/ for southwestern North Dakota.

LAT...LON 4730 10249 4731 10351 4840 10324 4829 10232
TIME...MOT...LOC 1913Z 188DEG 44KT 4775 10308

VINING
Special weather statement, Jun 1, 2:35 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Bismarck ND
235 PM CDT FRI JUN 1 2018

NDZ002-012000-
Burke-
235 PM CDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BURKE COUNTY UNTIL
300 PM CDT...

At 234 PM CDT, a strong thunderstorm was located near Lignite, or 12
miles west of Bowbells, moving northeast at 25 mph.

Winds gusts to 40 mph and pea to penny size hail are possible with
this storm.

Locations impacted include...
Lignite, Portal, Flaxton and Northgate.

Very heavy rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4900 10211 4863 10253 4869 10281 4900 10268
TIME...MOT...LOC 1934Z 217DEG 23KT 4882 10252

HEINERT
Special weather statement, Jun 1, 3:09 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Bismarck ND
309 PM CDT FRI JUN 1 2018

NDZ002-009-010-017-012030-
McKenzie-Mountrail-Williams-Burke-
309 PM CDT FRI JUN 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURKE...NORTHEASTERN
MCKENZIE...NORTHEASTERN WILLIAMS AND NORTHWESTERN MOUNTRAIL COUNTIES
UNTIL 330 PM CDT...

At 305 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Portal south to New Town. Movement
was north at 45 mph.

Very heavy rainfall is occurring with these storms, and may cause
localized flooding, especially in low lying areas. Do not drive your
vehicle through flooded roadways.

In addition to the heavy rain, wind gusts to 50 mph and half inch
hail are possible with the stronger storms.

Locations impacted include...
Stanley, New Town, Tioga, Powers Lake, Lignite, Columbus, Portal,
Ross, Battleview, Flaxton, Lostwood, White Earth, White Earth Bay
Recreation Area, Larson, Charlson, Northgate, Coteau and Mcgregor.

LAT...LON 4900 10225 4858 10231 4797 10245 4805 10301
      4863 10296 4863 10289 4864 10288 4872 10289
      4872 10294 4886 10294 4900 10283
TIME...MOT...LOC 2005Z 197DEG 42KT 4908 10246 4818 10274

HEINERT
Local storm report, Jun 1, 4:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FUNNEL CLOUD     6 WSW GRASSY BUTTE      47.36N 103.37W
06/01/2018                   MCKENZIE           ND   STORM CHASER

            A STORM CHASER REPORTED A WELL DEFINED
            FUNNEL CLOUD APPROXIMATELY 6 WSW OF THE TOWN
            OF GRASSY BUTTE.

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger60 min
May 31, 7:42 PM CDTSevere Thunderstorm WarningBISGrant, Morton63 min
May 31, 7:47 PM CDTSpecial Weather StatementBISMorton, Oliver43 min
May 31, 8:03 PM CDTAreal Flood AdvisoryBISHettinger2 hr
May 31, 8:12 PM CDTSpecial Weather StatementBISHettinger48 min
May 31, 8:32 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger58 min
May 31, 8:48 PM CDTSevere Thunderstorm WarningBISGrant, Morton27 min
May 31, 8:55 PM CDTSpecial Weather StatementBISStark50 min
May 31, 9:26 PM CDTSpecial Weather StatementBISBurleigh49 min
May 31, 9:40 PM CDTSpecial Weather StatementBISGrant, Morton, Sioux50 min
May 31, 9:58 PM CDTSpecial Weather StatementBISGrant47 min
May 31, 10:23 PM CDTSpecial Weather StatementBISSioux52 min
May 31, 10:46 PM CDTSpecial Weather StatementBISMorton44 min
May 31, 11:33 PM CDTSpecial Weather StatementBISEmmons, Sioux42 min
Jun 1, 12:22 AM CDTSpecial Weather StatementBISEmmons38 min
Jun 1, 12:59 AM CDTSpecial Weather StatementBISDunn, Stark46 min
Jun 1, 2:03 AM CDTSpecial Weather StatementBISAdams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more42 min
Jun 1, 2:05 AM CDTSpecial Weather StatementBISEmmons40 min
Jun 1, 2:39 AM CDTSpecial Weather StatementBISSheridan51 min
Jun 1, 2:43 AM CDTSpecial Weather StatementBISEmmons47 min
Jun 1, 2:46 AM CDTSpecial Weather StatementBISBurleigh44 min
Jun 1, 2:57 AM CDTSpecial Weather StatementBISSioux48 min
Jun 1, 3:28 AM CDTSpecial Weather StatementBISLogan47 min
Jun 1, 6:32 AM CDTSpecial Weather StatementBISMercer43 min
Jun 1, 6:56 AM CDTSevere Thunderstorm WarningBISMcLean, Mercer64 min
Jun 1, 1:29 PM CDTSpecial Weather StatementBISBurke46 min
Jun 1, 2:15 PM CDTSpecial Weather StatementBISDunn, Mountrail45 min
Jun 1, 2:35 PM CDTSpecial Weather StatementBISBurke25 min
Jun 1, 3:09 PM CDTSpecial Weather StatementBISBurke21 min
Jun 1, 3:39 PM CDTAreal Flood AdvisoryBISBurke6 hr
Jun 1, 3:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver25 min
Jun 1, 4:07 PM CDTSevere Thunderstorm WarningBISBillings, McKenzie53 min
Jun 1, 4:30 PM CDTTornado WarningBISMcKenzie30 min
Jun 1, 5:01 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie59 min
Jun 1, 5:22 PM CDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 5:25 PM CDTSevere Thunderstorm WarningBISWilliams35 min
Jun 1, 5:33 PM CDTTornado Warning Tornado observedBISDunn, McKenzie27 min
Jun 1, 5:48 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver57 min
Jun 1, 5:52 PM CDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 1, 5:54 PM CDTTornado WarningBISMercer, Morton, Oliver36 min
Jun 1, 5:56 PM CDTTornado WarningBISDunn, McLean, Mountrail34 min
Jun 1, 5:57 PM CDTTornado WarningBISGrant, Morton33 min
Jun 1, 6:02 PM CDTTornado WarningBISDunn, McLean, Mercer28 min
Jun 1, 6:07 PM CDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 6:14 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 1, 6:14 PM CDTTornado WarningBISMcKenzie, Mountrail31 min
Jun 1, 6:27 PM CDTTornado WarningBISMcHenry, McLean, Ward13 min
Jun 1, 6:30 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Mountrail, Ward60 min
Jun 1, 6:30 PM CDTTornado Warning Tornado observedBISMercer30 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.